Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 98, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 2, 2009, 4:42 PM CDT for Blount County, Jefferson County, Walker County, Alabama. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2009, 4:42 PM CDT (21:42 UTC)
- Expired
- Apr 2, 2009, 5:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Jefferson County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 78 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:45 PM CDT | FUNNEL CLOUD | Graysville, AL | REPORTED JUST NW OF THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 1:33 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 022142
SVRBMX
ALC009-073-127-022230-
/O.NEW.KBMX.SV.W.0098.090402T2142Z-090402T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT THU APR 2 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BLOUNT COUNTY IN CENTRAL ALABAMA...
CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...MOUNTAIN BROOK...IRONDALE...
HUEYTOWN...HOMEWOOD...GARDENDALE...FULTONDALE...FAIRFIELD...
BIRMINGHAM...
EAST CENTRAL WALKER COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...SUMITON...DORA...
* UNTIL 530 PM CDT
* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF SIPSEY TO ALABAMA ADVENTURE...OR ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF SUMITON TO HUEYTOWN...AND MOVING
NORTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MULGA...MIDFIELD...MAYTOWN AND MADISON BY 450 PM CDT...
HOMEWOOD...MINOR...ENSLEY AND CARDIFF BY 455 PM CDT...
U.A.B. CAMPUS AND SAMFORD UNIVERSITY BY 500 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR WESTERN ALABAMA.
&&
LAT...LON 3351 8662 3333 8711 3393 8712 3394 8711
3392 8708 3389 8708 3389 8700 3387 8698
3387 8695 3388 8693 3392 8692 3396 8680
3405 8670 3408 8669 3409 8670 3410 8666
TIME...MOT...LOC 2142Z 217DEG 35KT 3393 8704 3343 8704
$$
JD/022 follow-up statements
000
WWUS54 KBMX 022202
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT THU APR 2 2009
ALC009-073-127-022230-
/O.CON.KBMX.SV.W.0098.000000T0000Z-090402T2230Z/
JEFFERSON AL-WALKER AL-BLOUNT AL-
502 PM CDT THU APR 2 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN BLOUNT...EXTREME EAST CENTRAL WALKER AND CENTRAL
JEFFERSON COUNTIES...
AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF BANGOR TO FORESTDALE...OR ALONG
A LINE EXTENDING FROM 7 MILES SOUTHWEST OF CULLMAN TO 6 MILES WEST OF
FULTONDALE...MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KETONA LAKES...IRONDALE...DANVILLE AND TARRANT BY 510 PM CDT...
CLOVERDALE...ALTON...WARRIOR AND SMOKE RISE BY 515 PM CDT...
CENTER POINT AND BANGOR BY 520 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR WESTERN ALABAMA.
&&
LAT...LON 3351 8662 3343 8704 3381 8704 3389 8700
3387 8698 3387 8695 3388 8693 3392 8692
3396 8680 3405 8670 3408 8669 3409 8670
3410 8666
TIME...MOT...LOC 2202Z 217DEG 35KT 3409 8690 3359 8690
$$
JD/02000
WWUS54 KBMX 022212
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 PM CDT THU APR 2 2009
ALC127-022222-
/O.CAN.KBMX.SV.W.0098.000000T0000Z-090402T2230Z/
WALKER AL-
512 PM CDT THU APR 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL WALKER
COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR WESTERN ALABAMA.
LAT...LON 3355 8663 3357 8689 3359 8690 3376 8694
3387 8695 3388 8693 3392 8692 3396 8680
3405 8670 3408 8669 3409 8670 3410 8666
TIME...MOT...LOC 2212Z 217DEG 35KT 3417 8683 3367 8683
$$
ALC009-073-022230-
/O.CON.KBMX.SV.W.0098.000000T0000Z-090402T2230Z/
JEFFERSON AL-BLOUNT AL-
512 PM CDT THU APR 2 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN BLOUNT AND NORTH CENTRAL JEFFERSON COUNTIES...
AT 512 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF CHAMBLEES
MILL TO GARDENDALE...OR ALONG A LINE EXTENDING FROM CULLMAN TO
GARDENDALE...MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PINSON...CENTER POINT AND BANGOR BY 520 PM CDT...
TRAFFORD...PALMERDALE...MOUNT OLIVE AND HAYDEN BY 525 PM CDT...
CHAMBLEES MILL AND DALLAS BY 530 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR WESTERN ALABAMA.
&&
LAT...LON 3355 8663 3357 8689 3359 8690 3376 8694
3387 8695 3388 8693 3392 8692 3396 8680
3405 8670 3408 8669 3409 8670 3410 8666
TIME...MOT...LOC 2212Z 217DEG 35KT 3417 8683 3367 8683
$$
JD/02What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:38 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 2, 3:38 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 338 PM CDT THU APR 2 2009 .DISCUSSION... A PRE-FRONTAL LINE OF SHOWERS AND THUNDERSTORMS CURRENTLY MOVING INTO WEST CENTRAL ALABAMA WILL CONTINUE EASTWARD ACROSS THE STATE. THIS LINE WILL ENCOUNTER A MORE STABLE AIRMASS LEFT OVER FROM THIS MORNINGS RAIN AND LOW CLOUDS ACROSS EAST CENTRAL ALABAMA. AS A WARM FRONT CONTINUES TO LIFT NORTH AHEAD OF THIS LINE...SOME DESTABILIZATION IS EXPECTED...CONTINUING A STRONG TO SEVERE THREAT ALONG THE LINE. UPPER LEVEL TROUGH REMAINS BACK ACROSS ARKANSAS THIS AFTERNOON...AND IS EXPECTED TO MOVE ACROSS THE TENNESSEE RIVER VALLEY AND INTO THE OHIO RIVER VALLEY BY TOMORROW MORNING. ALONG THE ASSOCIATED COLD FRONT...THUNDERSTORM DEVELOPMENT IS OCCURRING ALONG A LINE STRETCHING FROM CENTRAL ARKANSAS SOUTHWARD INTO NORTHEAST LOUISIANA..I.AND MOVING TO THE NORTHEAST. AS THIS SYSTEM SHIFTS EASTWARD...EXPECTING THE AIRMASS OVER CENTRAL ALABAMA TO DESTABILIZE BEHIND THE CURRENT LINE OF STORMS...AND WILL HAVE TO MONITOR FOR ANY DEVELOPMENT ALONG THE FRONT. IF THERE IS REDEVELOPMENT...ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. EXPECTED TIMING OF THE FRONT INTO WEST CENTRAL ALABAMA IS BETWEEN 8-10PM...9-11PM ALONG THE I-65 CORRIDOR...AND 10-MIDNIGHT IN EAST CENTRAL ALABAMA. BEHIND THIS SYSTEM...EXPECT DRIER AIR TO FILTER INTO THE REGION AS UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEASTERN CONUS. COOLER AIR IN NORTHWESTERLY FLOW WILL ALLOW FOR SLIGHTLY COOLER TEMPS ON FRIDAY...WITH HIGHS IN THE MID 60S. AS THE SURFACE HIGH SHIFTS EASTWARD SATURDAY...AND SOUTHERLY FLOW DEVELOPS...HIGHS WILL RETURN TO THE MID 70S. A STORM SYSTEM MOVING INTO THE NORTHERN PLAINS SATURDAY WILL DRAG A FRONT THROUGH CENTRAL ALABAMA ON SUNDAY. AS THIS SYSTEM CROSSES THE AREA...THERE LOOKS TO BE A CHANCE OF STRONG TO SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. HIGH PRESSURE WILL BUILD INTO THE REGION BEHIND THIS SYSTEM...KEEPING CONDITIONS DRY THROUGH THE MIDDLE OF THE WEEK. THERE WILL BE A GREATER COLD AIR PUSH BEHIND THIS FRONT...AND TEMPERATURES FOR THE BEGINNING OF NEXT WEEK WILL BE ABOUT 10-15 DEGREES BELOW NORMAL...WITH HIGHS IN THE MID TO UPPER 50S. SOUTHERLY FLOW RETURNS WEDNESDAY AS THE NEXT STORM SYSTEM MOVES INTO THE PLAINS...WHICH WILL BRING A FRONT...AND THE CHANCE OF SHOWERS AND THUNDERSTORMS...TO THE AREA NEXT THURSDAY. 14 && .AVIATION...18Z TAF DISCUSSION. EXPECT SCT SH/TS DEVELOPMENT THIS AFTERNOON...AFFECTING ALL SITES...WITH GENERALLY MVFR CEILINGS. SOUTHEASTERLY WINDS WILL INCREASE THIS AFTERNOON...WITH GUSTS UP TO 25 KTS. AS A FRONT APPROACHES FROM THE WEST TONIGHT...EXPECT THE COVERAGE OF CONVECTIVE ACTIVITY TO INCREASE...GOING FROM SCATTERED ACTIVITY TO A BROKEN SQUALL LINE ALONG THE FRONT. SOME STORMS COULD BE SEVERE. THIS ACTIVITY WILL MOVE FROM WEST TO EAST THROUGH THE STATE...ENDING BY 03-05Z ACROSS THE WEST...AND 05-06Z ACROSS THE EAST. BEHIND THE FRONT...BR AND LOW CLOUDS AT 1KFT IS EXPECTED. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 53 64 43 75 50 / 90 10 10 10 10 ANNISTON 54 65 42 76 54 / 90 10 10 10 10 BIRMINGHAM 51 66 42 76 59 / 90 10 10 10 10 TUSCALOOSA 52 69 42 78 58 / 70 10 10 10 20 CALERA 53 67 46 77 57 / 80 10 10 10 10 AUBURN 54 68 46 77 54 / 70 10 10 10 10 MONTGOMERY 56 70 45 78 56 / 60 10 10 10 10 TROY 57 69 44 78 55 / 50 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FOR ALL AREAS FROM NOON UNTIL MIDNIGHT. &&
Hazardous weather outlook, Apr 2, 4:33 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 433 PM CDT THU APR 2 2009 ALZ011>015-017>050-031200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 433 PM CDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS...SOME SEVERE...OVER CENTRAL ALABAMA WILL CONTINUE TO MOVE TO THE EAST THROUGH 10 PM. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS NEAR 50 MPH. MORE SCATTERED THUNDERSTORMS WILL LIKELY REDEVELOP OUT AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE INTO EXTREME WESTERN ALABAMA AROUND 8 PM...CENTRAL ALABAMA AROUND 10 PM...AND EASTERN ALABAMA AROUND MIDNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE STILL WILL BE A SMALL CHANCE OF A TORNADO OR TWO WITH THESE LATER THUNDERSTORMS. RIVER FLOODING CONTINUES FOR SEVERAL COUNTIES IN SOUTHWEST ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. RIVERS WILL REMAIN IN FLOOD THROUGH AT LEAST FRIDAY EVENING FOR SEVERAL COUNTIES IN SOUTHWEST ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. SEVERE THUNDERSTORMS ARE POSSIBLE ON SUNDAY AFTERNOON...LASTING INTO THE OVERNIGHT HOURS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY ON TODAY. 03
In the hours before
Special weather statement, Apr 2, 12:25 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1225 PM CDT THU APR 2 2009 ALZ018-019-025-026-021815- CALHOUN-ETOWAH-SHELBY-ST. CLAIR- 1225 PM CDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT FOR CALHOUN...ETOWAH...SHELBY AND ST. CLAIR COUNTIES UNTIL 115 PM CDT... AT 1225 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR RIVERSIDE...OR NEAR PELL CITY...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RIVERSIDE. NEELY HENRY DAM. OHATCHEE. WILLIAMS. MARKTON. SOUTHSIDE. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Apr 2, 2:50 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL HAMILTON 34.14N 87.98W
04/02/2009 E0.25 INCH MARION AL COUNTY OFFICIAL
&&
10.5Local storm report, Apr 2, 3:03 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
303 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG DETROIT 34.03N 88.17W
04/02/2009 LAMAR AL EMERGENCY MNGR
MULTIPLE TREES DOWN
&&
10.5Local storm report, Apr 2, 3:22 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TORNADO HIGHTOGY 33.69N 88.09W
04/02/2009 LAMAR AL PUBLIC
UNCONFIRMED TORNADO OBSERVED ON HWY17
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:39 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 51 min |
| Apr 2, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 29 min |
| Apr 2, 4:35 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 15 hr |
| Apr 2, 4:55 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 38 min |
| Apr 2, 5:50 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 40 min |
| Apr 2, 7:46 AM CDT | Tornado Warning | BMX | Pike | 29 min |
| Apr 2, 2:20 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 40 min |
| Apr 2, 2:21 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 39 min |
| Apr 2, 2:53 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Lamar, Pickens, Sumter, Tuscaloosa | 52 min |
| Apr 2, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 33 min |
| Apr 2, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 48 min |
| Apr 2, 3:14 PM CDT | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 31 min |
| Apr 2, 3:32 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 28 min |
| Apr 2, 3:37 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Tuscaloosa | 38 min |
| Apr 2, 3:42 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Marion, Pickens, Tuscaloosa, Walker and 1 more | 48 min |
| Apr 2, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Jefferson, Shelby, Tuscaloosa, Walker | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.